# SDR DALA2025072205508

- Difficulty date: July 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,103 hours, 1,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415, FRONT SIDE OF 6 AT STRINGER 1L TOOLING DAMAGE ON VERTICAL SUPPORT.   REPAIRED PER ERA 627461-14 REV. ORIG. (1098646)
